# SDR NACA2025052400001

- Difficulty date: May 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,102 hours, 20,187 cycles
- Engine: Pwa PW4060
- Engine time: 72,276 hours, 15,835 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE START AT THE GATE ABORTED DUE TO N2 NOT STABILIZED AT 2 MINUTES. N2 AT ABOUT 48% AT 2:25. FOUND INADEQUATE FROM GROUND AIR CART. REPLACED START CART, SECOND START WAS NORMAL IAW AMM 71-00-00
